# SDR TRAX200600833

- Difficulty date: October 7, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT FRAME MEMBER STA 338 CRACKED AT LOWER END (LOCKING BAR END).
